# SDR SWAA2021071682475

- Difficulty date: June 9, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT FWD CARGO BAY BS420 LBL28 WL157. ; / [01] DAMAGE EVAL. FOUND DENT TO BE OUT OF LIMITS DUE TO NO DENTS PERMITTED IAW SRM 53-00-07-1A-1. TRIMMED OUT DAMAGE ON FRAME AT FCB BS420 LBL28 WL157 IN A AREA OF 1'X.090' IAW SRM 53-30-07-2R-1; [02] REMOVED ALL FASTENERS IN THE REPAIR AREA IAW SRM 51-40-02-0G-0; [03] VERIFIED DAMAGE REMOVAL; [04] ET INSPECTED CUT OUT AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED.   CAL ID IS000450 N500D; [05] PERFORMED .040 INSURANCE CUT TO CUTOUT PER SRM 53-30-07-2R-1 STEP 4 D (1); [06] VERIFIED PERFORMED .040 INSURANCE CUT TO CUTOUT PER SRM 53-30-07-2R-1 STEP 4 D (1).; [07] PERFORM DETAIL INSPECTION PER SRM53-30-07-2R-1 STEP 4D (4); [08] RECEIVED NEW ANGLE FROM OSS PO# 827271; [09] TRIMMED; LOCATED; DRILLED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING; AND PRIMED NEW FRAME REPAIR ANGLE BS 420; LBL 28; WL 157 IAW SRM 53-30-07-2R-1. OK TO INSTALL FRAME REPAIR.; [10] VERIFIED STEPS 8 AND 9 INSPECTION COMPLETE OK TO INSTALL; [11] INSTALLED FRAME REPAIR ANGLE BS 420; LBL 28; WL 157 IAW SRM 53-30-07-2R-1 REPAIR 1.; [12] VERIFIED INSTALLED FRAME REPAIR ANGLE BS 420; LBL 28; WL 157 IAW SRM 53-30-07; [13] VERIFIED TASK IS COMPLETE
